An interpolation theorem

Mario Milman Southern Illinois University, Carbondale, Ill., USA Yoram Sagher University of Illinois, Chicago, USA

TBD mathscidoc:1701.332594

Arkiv for Matematik, 22, (1), 33-38, 1982.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 146 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{mario1982an,
  title={An interpolation theorem},
  author={Mario Milman, and Yoram Sagher},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516711778403},
  booktitle={Arkiv for Matematik},
  volume={22},
  number={1},
  pages={33-38},
  year={1982},
}
Mario Milman, and Yoram Sagher. An interpolation theorem. 1982. Vol. 22. In Arkiv for Matematik. pp.33-38. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516711778403.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved